Author
Carlen, E
Carrillo, J
Loss, M
Journal title
Proceedings of the National Academy of Sciences of the United States of America
DOI
10.1073/pnas.1008323107
Issue
46
Volume
107
Last updated
2022-03-14T05:59:44.39+00:00
Page
19696-19701
Abstract
We give a simple proof of the λ = d - 2 cases of the sharp Hardy-Littlewood-Sobolev inequality for d≥3, and the sharp Logarithmic Hardy-Littlewood-Sobolev inequality for d = 2 via a monotone flow governed by the fast diffusion equation.
Symplectic ID
1098045
Favourite
On
Publication type
Journal Article
Publication date
Nov 2010
Please contact us for feedback and comments about this page. Created on 02 Apr 2020 - 08:22.